|Failing menstrual period
May 28, 2008
Hi Dr. My question is about my menstruation that is keep failing , I mean since last January 2008 I do not get my period .I am not pregnant , but I would like to know what is all about why that happen .I am taken the kaletra 2 tablets twice a day ,kivexa 1 tablet a day and viread 1 tablet a day . Could be a precoce menopause. My best Regards G.Edward
Response from Dr. Henry
There is an impression that HIV+ women may be an increased risk for premature menopause with data supporting a higher rate of menstrual abnormalities. Your particular regimen has not been consistently linked to a significantly higher rate of menstrual abnormalities but protease inhibitors can interact with estrogen altering its metabolism/function perhaps to a clinically sigificant degree is some patients. I would advise getting an endocrine/gyn evaluation to sort out the possibilities. KH
Feeling nauseous from HIV meds after a year?
Arthritus type symptoms
- Licking Vagina Risk Of Getting HIV
- Risks Of Contracting HIV From Topping Without Condom
- Unprotected Oral Sex Without Ejaculation Risk Of Getting HIV
- Chances Of Catching HIV From Blowjob From A Prostitute
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.